# SDR ASAA2015021010614

- Difficulty date: February 10, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 19,081 hours, 5,741 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Seal
- Part number: 353A40801
- Condition: Out Of Limits
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SIGMA SEAL IS OUT OF HEIGHT LIMITS IAW TC 78349000.  ACFT GROUNDED. R & R APU SIGMA SEAL IAW AMM 49-15-11.
